sunmark Ibuprofen 200 mg Coated Tablets

In Stock
Free shipping on orders $75+

Content:
Packaging:
Bottle of 1
Select content first.

Order as few as 1 pc.

$2.84 One-Time Purchase


FEATURED ON:


sunmark Ibuprofen 200 mg Coated Tablets - Pain Relief -

  • Each caplet contains 200 mg of ibuprofen
  • These ibuprofen tablets 200 mg provide temporary pain relief in mild to moderate cases and reduce fever
  • The coated tablets are in a caplet form for easy swallowing
  • Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID)
  • Their active ingredient compares to Advil®
  • 50 caplets per bottle
Pain Relief sunmark® 200 mg Strength Ibuprofen Caplet 50 per Bottle

sunmark® Ibuprofen Pain Relief,


Reviews & Questions

5.0

You may also like: